# SDR DALA2024092609463

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 72,425 hours, 23,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ON SVC FOUND EMERGENCY LIGHTS IN SEATS 14-20 OUT. CORRECTIVE ACTION: REPLACED EMERGENCY PWR SUPPLY FOR SEATS 14-20 (M11613) REF B757 AMM 33-51 . FOUND BROKEN WIRE BEHIND SEAT 20. REPAIRED WIRE REF SPWM CH 20 . SYS CKS OK.
